An Efficient Group Signature Scheme from Bilinear Maps

Jun FURUKAWA  Hideki IMAI  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E89-A   No.5   pp.1328-1338
Publication Date: 2006/05/01
Online ISSN: 1745-1337
DOI: 10.1093/ietfec/e89-a.5.1328
Print ISSN: 0916-8508
Type of Manuscript: Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
group signature,  bilinear map,  efficient,  

Full Text: PDF(230.2KB)>>
Buy this Article




Summary: 
We propose a new group signature scheme which is secure if we assume the Decision Diffie-Hellman assumption, the q-Strong Diffie-Hellman assumption, and the existence of random oracles. The proposed scheme is the most efficient among the all previous group signature schemes in signature length and in computational complexity. This paper is the full version of the extended abstract appeared in ACISP 2005 [17].